An Efficient Algorithm for the Evacuation Problem in a Certain Class of a Network with Uniform Path-Lengths

Naoyuki Kamiyama, Naoki Katoh, Atsushi Takizawa. An Efficient Algorithm for the Evacuation Problem in a Certain Class of a Network with Uniform Path-Lengths. In Ming-Yang Kao, Xiang-Yang Li, editors, Algorithmic Aspects in Information and Management, Third International Conference, AAIM 2007, Portland, OR, USA, June 6-8, 2007, Proceedings. Volume 4508 of Lecture Notes in Computer Science, pages 178-190, Springer, 2007. [doi]

References

No references recorded for this publication.

Cited by

No citations of this publication recorded.